MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850
Model Number 866470
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) worked with the customer biomedical department, and determined there was an issue with the device motherboard.Based on the information available and the testing conducted, the cause of the reported problem was a defective motherboard.The reported problem was confirmed.The fse provided their analysis findings, however, philips was unable to confirm the final disposition of the device because the customer was going to replace the motherboard themselves; no further information was provided.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporter and institution phone number: (b)(6).
 
Event or Problem Description
It was reported that checking the intellivue patient monitor mx850 no test sound occurred.It is unknown if the device was in use at time of the event.There was no report of patient or user harm.

Brand Name
INTELLIVUE PATIENT MONITOR MX850
Common Device Name
INTELLIVUE PATIENT MONITOR MX850
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20415191
Report Number9610816-2024-00685
Device Sequence Number8209572
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public(01)00884838070790
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866470
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown